MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 7MM; DENTAL HEAL COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 7MM; DENTAL HEAL COLLAR
Model Number HC457
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported he was unable to screw the healing collar.The threads seem damaged.Implant is ok.Another healing collar has been placed in order to finish the procedure.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4) the following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative one heal collar 4.5x5.5, 7mm was returned for investigation.Visual evaluation of the as returned product identified thread damage.Functional testing was performed with in-house mating implant.The device could not seat ¿ could not be threaded into the implant.Device history record (dhr) review for the lot (2020120034) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020120034) for similar events (complaint category keywords: fit: does not seat) and no other complaint was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 4.5X5.5, 7MM
Common Device Name
DENTAL HEAL COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12881192
Report Number0002023141-2021-03408
Device Sequence Number12007525
Product Code NHA
UDI-Device Identifier00889024015081
UDI-Public(01)00889024015081(17)251203(10)2020120034
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model NumberHC457
Device Catalogue NumberHC457
Device Lot Number2020120034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale